MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 36IN 1 S/A CTX; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 36IN 1 S/A CTX; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP977H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Not Applicable (3189)
Date of Event 09/14/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #:(b)(4).(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device pdz980 batch number, and no non-conformances were identified.This medwatch report is in response to receipt of maude event report mw 5090083.
 
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2019 and suture was used.The suture needle tip broke off during the procedure.It is unknown how the case was completed.The patient underwent an unknown surgical intervention.No additional information can be obtained.

Brand Name
VCL+ UD 36IN 1 S/A CTX
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key9323895
Report Number2210968-2019-89927
Device Sequence Number1872946
Product Code GAM
UDI-Device Identifier10705031056251
UDI-Public10705031056251
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Catalogue NumberVCP977H
Device Lot NumberPDZ980
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/24/2019
Initial Report FDA Received Date11/14/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;